# SDR REXA2022012600138

- Difficulty date: December 20, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #8 HAS (6) AREAS OF CORROSION BETWEEN FS
847.00+16-913.00                                               "
"INSTALLED NEW L/H SIDEWALL SEAT RAIL #8 IAW CRJ 900 AMM 53-00-49-400-
81 CONFIG A07. WVAC EMP STAMP #
